# SDR COM11846

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 12025206004
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 14,130 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT OUTBOARD FLAP END RIB TO HAVE A SMALL PART OF UPPER FRAME OF END RIB TO BE MISSING.  REMOVE END RIB AND MANUFACTURED NEW END RIB OUT OF .040 202V.  INSTALLED WITH CR 3212-4 FASTENERS.  ALL WORK DONE IAW AERODESIGN REPORT NR 1490-1 DATED 3-30-95.
